# SDR MALA010180

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 453
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: NH24668169
- Part serial: L198033
- Condition: Malfunctioned
- Location: Lt Intake Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT INTAKE HEAT FAILED EN ROUTE TO MLI.  FLIGHT RETURNED TO DTW.  MAINTENANCE REPLACED LOWER DUCT ON LEFT ENGINE.  RAN AC 1/2 HR.  OPS CHECK GOOD, IAW SAAB MM 30-00-00, P/N NH24668-169, S/N OFF L283723, S/N ON L198033.
